My boyfriend enjoys sex but can't come what can I do to help?

My boyfriend has schizophrenia and his medications make it hard for him to finish when we have sex. He says he doesn’t mind and that it feels good and he enjoys it but I want to be able to make him feels as good as he makes me feel. I know it bothers him when he can’t finish and it bothers me. He says not to blame myself and I tell him the same thing I just want to be able to do more.

1 Like

I see you just joined. I think there is nothing that can really be done about that. It is probably a common problem on antipsychotics.

Hi @NamieKawaii. I’d like to encourage you to join our forum for Family and Caregivers that can be found at:

While this is a peer support forum for people with schizophrenia and other closely related psychotic disorders, the Family forum is specifically for people like yourself, who have a loved one they are concerned about.

Also, please let your loved one know about this forum as they may find it helpful.

Best of luck,

Ninjastar
Volunteer Moderator

Glitchhhhhhhhh !!!

1 Like

I take aspirin or drink a lot of coffee caffeine will make you come I take migraine formula Tylenol aspirin caffeine mix you can get them at the grocery store works better than Viagra

I don’t want to sound like I’m trying to say what medications your boyfriend should take, but the ssri antidepressants often make it very hard for a male to ejaculate. I don’t know if your boyfriend should come off a med to improve sex, but maybe he could take to the pdoc and get advice on what his alternatives are.

Hi @NamieKawaii! I’d like to encourage you to join our forum for Family and Caregivers that can be found at:

While this is a peer support forum for people with schizophrenia and other closely related psychotic disorders, the Family forum is specifically for people like yourself, who have a loved one they are concerned about.

I’m going to put a two-hour timer on this thread, after which it will close automatically.

Best of luck,

Treebeard
Volunteer Moderator

1 Like

The Tylenol will make your apitite go down to you will come big time

You use painkillers for sexual dysfunction? Never heard of that.

Hey @anon9798425 @ninjastar already given her that link… its okay tho.
How ya dowing…!!!

1 Like

Oh right. :sweat_smile:

I’m doing good! I’m at the gym right now. How are you doing?

2 Likes

Oh i used to hit gym before onset… haha good tree u are doing good…!!!

1 Like

He does take Tylenol and doesn’t seem to have an effect and he is going to talk to his therapist to see if something can be added to help. I just don’t want it to make his meds worse or to change anything.

Visit it…!!151515115115

Oh links broken…!!!

When I was having sexual dysfunction, my doctor added Buspar to help me.

This topic was automatically closed after 3 hours. New replies are no longer allowed.